American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55.10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Morris L. Marx. The Gauss realizability problem . Proc. Amer. Math. Soc. 22 (1969) 610-613. MR 0244984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] E. S. Wolk. A note on ``The comparability graph of a tree'' . Proc. Amer. Math. Soc. 16 (1965) 17-20. MR 0172274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Chong-yun Chao. On a theorem of Sabidussi . Proc. Amer. Math. Soc. 15 (1964) 291-292. MR 0159321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] B. L. Foster. Short proof of a theorem of Rado on graphs . Proc. Amer. Math. Soc. 15 (1964) 865-866. MR 0169230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Chong-yun Chao. On a problem of C. Berge . Proc. Amer. Math. Soc. 14 (1963) 80. MR 0144328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Richard G. Swan. An application of graph theory to algebra . Proc. Amer. Math. Soc. 14 (1963) 367-373. MR 0149468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] W. H. Mills. Some complete cycles on the $n$-cube . Proc. Amer. Math. Soc. 14 (1963) 640-643. MR 0151950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] M. H. McAndrew. On the product of directed graphs . Proc. Amer. Math. Soc. 14 (1963) 600-606. MR 0151951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Paul M. Weichsel. The Kronecker product of graphs . Proc. Amer. Math. Soc. 13 (1962) 47-52. MR 0133816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] E. S. Wolk. The comparability graph of a tree . Proc. Amer. Math. Soc. 13 (1962) 789-795. MR 0172273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1